# SDR ASOA051051

- Difficulty date: December 3, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BF50390901
- Condition: Cracked
- Location: Cabin
- Component: Emer Exit Light, Bruce
- Component part number: BF503384901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT LIGHT LENS, OVER THE SERVICE DOOR, WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LENS IN THE EMERGENCY EXIT LIGHT, OVER THE SERVICE DOOR.  (K)
